PDA

View Full Version : Shedding long non-MPB hairs with Nizoral



truecross
09-12-2016, 10:07 AM
Hello everyone!

As the thread title says, I have been shedding hairs since using Nizoral over the past few weeks. I was shedding hairs before using Nizoral, but short, thin, black DHT-damaged hairs from the temple; now I am shedding my normal long blonde hairs. Should I stop using it? I don't want to because it has made my hair look substantially thicker and stronger and I hope that this telogen effluvium is just a temporary reaction.

What do you all think?

robincurtz
09-12-2016, 12:03 PM
It has nothing to do with nizoral.

ervinpayne30
12-09-2016, 12:36 AM
I think you’re right. It may be temporary. Hair shedding depends on many factors, not just the treatments you take. However, it’s horrible to shed long hair. I would still recommend to visit your hair doctor for consultation.

k9gatton
12-09-2016, 07:52 AM
Hello everyone!

As the thread title says, I have been shedding hairs since using Nizoral over the past few weeks. I was shedding hairs before using Nizoral, but short, thin, black DHT-damaged hairs from the temple; now I am shedding my normal long blonde hairs. Should I stop using it? I don't want to because it has made my hair look substantially thicker and stronger and I hope that this telogen effluvium is just a temporary reaction.

What do you all think?


Nizoral really won't do anything for baldness. That said, try not to over wash your hair.
That can lead to temporary hair thinning (which isn't permanent, of course), and dry hair.

Would stick with Finasteride and Minoxidil if I were you.